# SDR AALA202203229718

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 2,777 hours, 579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN LOCATED AT ROW 9 / 10 LEFT AISLE, INCORRECT GUIDANCE WHEN VIEWED FROM REAR. INSTALLED CORRECT SIGN LENS PER AMM 33-51-00.
